# SDR DL757081425

- Difficulty date: October 16, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N539147
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FIXED FLOOR PANEL STA 1470-1510 AT NUTPLATE LOCATION APPROX AREA LBL 19.  CORROSION REMOVED AND REPAIRED IAW ER 08-3376, DAL ER/A 456405-14 REV ORG.
